Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      I’ve been on Methimazole for almost three weeks. I got hives yesterday and then today my hands swelled up like little footballs!! Has anyone had this reaction? I’m trying to figure out if I can continue treatment on ATDs even though I’ve had these reactions. Not ready to give in to RAI yet!!! (Not that I think its bad—it’s just that I want to exhaust my other possibilities first.)

      Thanks, Lauren

      Anonymous
        Post count: 93172

        I have read a lot of posts about the relationship of hives to a thyroid regulating medicine. I have never been on one of these meds but can tell you, when my levels are high, I itch horribly, hives all over my body. The last time (a month ago) I started itching so bad, that was the first indication I was going hyper again. So, I wonder if it is the disease or maybe the medication. I can relate to hands being swollen and have itched so much my muscles ache.

        Anonymous
          Post count: 93172

          You might try the other med, PTU.

          Good Luck,

          Ron

        Viewing 3 posts - 1 through 3 (of 3 total)
        • You must be logged in to reply to this topic.